# SDR ZZDA070529170

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 5971858503
- Condition: Separated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 30,000 FT HEARD LOUD POP.  CABIN ALT ALERT ON.  DESCENDED TO 10,000 FEET.  MASK DEPLOY IN CABIN.  INSPECTED AND FOUND LARGE CHECK VALVE ON AIR CONDITION SYSTEM LOCATED AT AFT PRESSURE BULKHEAD WITH DAMAGED FLAPPER VALVE AND SPIDER DUCT SEPARATED.  REMOVED AND REPLACED CHECK VALVE AND SPIDER DUCT ASSEMBLY PER AMM 21-22.  PERFORMED CABIN PRESSURE CHECK.  REF AMM 21-30, OPS CHECK GOOD.
